# SDR UIEA2022060600571

- Difficulty date: June 6, 2022
- Submitted: June 10, 2022
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 107,729 hours, 21,008 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Bleed Air Sys
- Part number: D02120
- Part serial: 285T111515
- Condition: Not Seated
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

L ENG BLEED OFF RTB KONT DUE TO PRESSUERIZATION/BLEED ISSUE. PERF AIR SUPPLY BITE PER FIM 36-20 FT 804.BITE FAULTED TEST FAILED WITH LIGHT TEST AND FAULTED MULTIPLE FAULTS ON BOTH L&R ENG. R&R SUPPLY BOX PER AMM 36-23-01. UPON FUTHER INSPECTION FOUND L ENG BLEED CARD NOT SEATED CORRECTLY R&R BLD CARD M859. PERF ENG IDLE RUN PER AMM 72-00-00 NO FAULTS FOUND NOTED L ENG BLD NORMAL.(CONT)LOG PG 1406455 R&RP; L ENG BLD CARD PER AMM 36-11-12. NO FAULTS NOTED. SYSTEM OPERATING NORMAL )
